HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Abel-Tauber theorems for Fourier-Stieltjes coefficients

Files in This Item:
pre340.pdf710.93 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83486

Title: Abel-Tauber theorems for Fourier-Stieltjes coefficients
Authors: Inoue, A. Browse this author
Issue Date: 1-Jul-1996
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 340
Start Page: 1
End Page: 17
Abstract: We prove Abel-Tauber theorems which link the asymptotics of a func­tion and its Fourier-Stieltjes coefficients. Both cosine and sine coefficients are studied. The results in the cosine case can be applied to stationary time series with long-time memory. The analogues for Fourier-Stieltjes transforms are also given.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69090
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University